On Squeezing and Flow of Energy for Nonlinear Wave Equations.
Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 668-701
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1995__5_4_58207,
author = {S.B. Kuksin},
title = {On {Squeezing} and {Flow} of {Energy} for {Nonlinear} {Wave} {Equations.}},
journal = {Geometric and functional analysis},
pages = {668--701},
year = {1995},
volume = {5},
number = {4},
zbl = {0834.35086},
url = {http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58207/}
}
S.B. Kuksin. On Squeezing and Flow of Energy for Nonlinear Wave Equations.. Geometric and functional analysis, Tome 5 (1995) no. 4, pp. 668-701. http://geodesic.mathdoc.fr/item/GFA_1995__5_4_58207/